Frontiers and symmetries of dynamical systems



Downloads per month over past year

Díaz-Cano Ocaña, Antonio and Gonzalez Gascón, F. (2010) Frontiers and symmetries of dynamical systems. Dynamical Systems: An International Journal, 25 (4). pp. 501-518. ISSN 1468-9367

[thumbnail of 03.pdf] PDF
Restringido a Repository staff only


Official URL:


The frontiers of boundedness F(b) of the orbits of dynamical systems X defined on R(n) are studied. When X is completely integrable some topological properties of F(b) are found and, in certain cases, F(b) is localized with the help of symmetries of X. Several examples in dimensions 2 and 3 are provided. In case the number of known first integrals of the vector field X is less than n - 1, an interesting connection of F(b) with the frontier of boundedness of the level-sets of the first integrals of X is proved. This result also applies to Hamiltonian systems.

Item Type:Article
Uncontrolled Keywords:Dynamical systems; Frontier; First integral; Symmetries
Subjects:Sciences > Mathematics > Differential equations
ID Code:14984
Deposited On:25 Apr 2012 09:14
Last Modified:18 Feb 2019 12:43

Origin of downloads

Repository Staff Only: item control page